A Generalization of the Neumann Problem for the Helmholtz Equation Outside Cuts on the Plane
Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1155-1165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_9_a0,
author = {P. A. Krutitskii and V. V. Kolybasova},
title = {A {Generalization} of the {Neumann} {Problem} for the {Helmholtz} {Equation} {Outside} {Cuts} on the {Plane}},
journal = {Differencialʹnye uravneni\^a},
pages = {1155--1165},
year = {2005},
volume = {41},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_9_a0/}
}
TY - JOUR AU - P. A. Krutitskii AU - V. V. Kolybasova TI - A Generalization of the Neumann Problem for the Helmholtz Equation Outside Cuts on the Plane JO - Differencialʹnye uravneniâ PY - 2005 SP - 1155 EP - 1165 VL - 41 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_9_a0/ LA - ru ID - DE_2005_41_9_a0 ER -
P. A. Krutitskii; V. V. Kolybasova. A Generalization of the Neumann Problem for the Helmholtz Equation Outside Cuts on the Plane. Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1155-1165. http://geodesic.mathdoc.fr/item/DE_2005_41_9_a0/